Publication
Title
A generalized eigenvalue problem for quasi-orthogonal rational functions
Author
Abstract
Language
English
Source (journal)
Numerische Mathematik. - Berlin
Publication
Berlin : 2011
ISSN
0029-599X
Volume/pages
117:3(2011), p. 463-506
ISI
000287145500003
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 19.02.2013
Last edited 13.05.2018
To cite this reference